On the Rudin–Carleson theorem
Doklady Akademii Nauk, Tome 165 (1965) no. 3, pp. 497-499
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_3_a8,
author = {S. Ya. Havinson},
title = {On the {Rudin{\textendash}Carleson} theorem},
journal = {Doklady Akademii Nauk},
pages = {497--499},
year = {1965},
volume = {165},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_3_a8/}
}
S. Ya. Havinson. On the Rudin–Carleson theorem. Doklady Akademii Nauk, Tome 165 (1965) no. 3, pp. 497-499. http://geodesic.mathdoc.fr/item/DAN_1965_165_3_a8/